# SDR SWIA2020090252192

- Difficulty date: July 19, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31527217
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT PASSENGER DOOR BRACKET ASSEMBLIES ARE CORRODED.  C-CHECK RO 8/29/2020.  REMOVED AND REPLACED FWD AND AFT PASSENGER DOOR BRACKET ASSEMBLIES PT# 601R31527-217 IAW CRJ 200 SRM.
